CureZone   Log On   Join
Re: Still having hIves after 4 days of supplementing!
 
twopair Views: 2,096
Published: 7 years ago
 
This is a reply to # 2,205,364

Re: Still having hIves after 4 days of supplementing!


Thanks guys, this is a lot of great information. Especially appreciate the support from Iodine forum. since my functional medicine doctor wasn't well informed about taking Iodine (I told him taking kelp capsules was really helping me and stopping taking it would cause all kinds of symptoms to return but he advised against taking anything stronger).

After getting the hives, I was really scared I had damaged my liver and stopped taking everything for a few days. But after reading a lot on the subject, the best I can tell is the hives may be more related to detox and die off overload causing adrenal fatigue and low cortisol levels so the salt loading should help. still not completely sure. I might go get my liver enzyme level test.

After taking Bentonite clay and psyllium shake in the morning, the hives abated so definitely they are somehow candida die off related. I don't think I could have taken those hives another day so really glad the shake worked. I hopes it helps other people. I'm still getting the hives a bit on my arms in the evenings but hope the stop completely soon!

I did an probiotic enema which was very helpful and some mucus with what looked like candida specks came out . I

while many of my candida symptoms are gone (allergies, itchy eyes, extreme fatigue, white tongue, foggy brain, etc) there is still pain / inflammation coming from my left upper quadrant of my colon (where the traverse colon meets the descending colon) and tons of die off symptoms. think I still have a ways to go and hope to continue to use Lugol's Iodine but more carefully this time.

I'm still curious if there are other ways I can get the candida out without damaging my liver and kidneys. Any other suggestions? or is slow and steady the best way still?

newport , you mentioned frq, what the theory behind that? does it still cause the die off symptoms and require liver to detox?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.781 sec, (1)